# SDR AALA20130625007

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 40,202 hours, 6,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOORS 1-2 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT DOORS 1-2.  OPERATIONS CHECKED NORMAL.
